# SDR COMA0360520

- Difficulty date: November 27, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 1,717 hours, 1,421 cycles
- System (JASC): 3251 · Steering Unit
- Part: Transformer
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5118)  DURING APPROACH TO CVG RECEIVED A STEERING INOPERATIVE CAUTION, FIRE TRUCKS WERE CALLED OUT, AIRCRAFT LANDED SAFELY.  REPLACED THE LT AND RT ROTARY VARIABLE DIFFERENTIAL TRANSFORMER.
